# SDR FDEA200902190575

- Difficulty date: February 19, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 58,726 hours, 11,729 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, CENTER WING UPPER SKIN PANEL STA 1229 X = -80  TO X  = -100 FOUND WITH CORROSION AROUND FASTENER HEAD.  REPAIRED AS PER EA NR 1-5710-127459,  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
